# SDR HEEA073165

- Difficulty date: May 24, 2001
- Submitted: June 4, 2001
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 1,392 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Receptacle
- Part number: 6500306N
- Condition: Failed
- Location: Tail
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL LIGHT WON'T LIGHT. SCRAPPED LOCALLY.
